Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Longer than usual period, had IUD removed, pelvic cramping. What was it?

Hello! I am 40 years old and just had a paragard iud removed on April 10th of this year. I had it for about 6 years. I am trying to conceive. I thought I was pregnant. I wasnt. I was going through symptoms of pregnancy. Headaches, throwing up, swollen breast , even milk when squeeze was coming out of my breast. I haven t been pregnant in 14 years come August 20. My first contraceptive after my daughter was born in 1998 was depovera. I stopped the depovera and had the paragard iud implanted 2006. This past month I was cramping really bad for about 3 weeks straight in my pelvic area. It just recently slowed down not as bad as the previous weeks. My cycle has been off since the removal. However, my last period lasted longer than usual and it was 24 days since my last period. I was having my period about every 2 to 3 weeks consistently after the iud removal. I went to the doctor they said everything was fine. They said the iud may have been a factor. What do you think all that was? I need a second opinion. What do I need to do naturally to become pregnant at age 40 soon to be 41 tomorrow. I know folic acid a vitamin B supplement
Asked On : Sun, 5 Aug 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor